# SDR FDEA201904290956

- Difficulty date: April 29, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE BORE FOUND CORROSION CORROSION AT LEFT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-04 AND EA :   1-5750-132121B P2 STEP 2. TITLE: WINGS- LT OUTBOARD TRAILING EDGE FLAP - I/B BRACKET PIVOT LUG BORES- CORROSION REPAIR REF N/R N00646 REV. A- UPGRADES REPAIR TO PERMANENT. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
